MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703120
Medical Device Problem Codes Peeled/Delaminated (1454); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned device revealed that the shrink sleeve was detached from the guidewire exposing the corewire.Additionally, the shrink sleeve was slightly bent.The issue was noted during post procedure and no defects were reported by the customer during the unpacking and preparation.The issue noted (shrink sleeve detached) is an issue that could have been generated during manipulation of the device, or interaction with other devices might have impacted the integrity of the device during the procedure.All outer diameters and the length of the device were found within specification.It is important to mention that the urethane section was in good conditions, no failures were found on it, and the shrink sleeve was slightly bent but in perfect conditions.Therefore, the most probable cause of this complaint is adverse event related to procedure since it is the most likely that the adverse event occurred during the procedure and the device had no influence on event.A dhr (device history record) review was performed and no deviation was found.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensor wire guidewire was used during a procedure on (b)(6) 2019 according to the complainant, the guidewire coating was peeled.The procedure was completed with this guidewire.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation results: shrink sleeve detached.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9591349
Report Number3005099803-2020-00060
Device Sequence Number11516179
Product Code EZB
UDI-Device Identifier08714729376385
UDI-Public08714729376385
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2022
Device Model NumberM0066703120
Device Catalogue Number670-312
Device Lot Number0023993417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2019
Initial Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1